# SDR C2XA07IA117

- Difficulty date: May 11, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 15,905 hours, 12,148 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FAU75A14
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3083, THE CREW REPORTED THAT THE LAV SMOKE DETECTOR KEPT GOING OFF.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE LAV SMOKE DETECTOR PANEL, OPERATIONALLY CHECKED WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
